# SDR ASAA2014021206839

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 27,359 hours, 8,291 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Part number: 3400758050
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ENGINE INLET INSPECTION ON NR 2 ENGINE T/C 78472000.   FOUND OTBD UPPER AND LOWER FASTENERS MISSING ON NR 4 FAN FRAM STRUT, 3 O`CLOCK LOOKING FORWARD, FAN DUCT PANEL NR 5 WITH A FASTENER THAT WILL NOT TIGHTEN, AND FAN DUCT PANELS NR 1 AND NR 2 WITH A FASTENER PULLED THRU.  ACFT GROUNDED. INSTALLED 2 FASTENERS WHERE REQ 2 ENG ON NR 4 FAN FRAME STRUT 3 O`CLOCK POSITION IAW SRM 51-40-02.  R & R FAN DUCT PANEL NR 5, NR 2 ENG IAW AMM 72-23-07.  R & R FAN DUCT PANELS NR 1 AND NR 2 ON NR 2 ENG IAW AMM 72-23-07.
